Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 5, Issue 5, 307-411 Special
Articles: 1 - 9 XML export
Necessary and sucient conditions for symmetric homogeneous polynomial inequalities of degree four and six in real variables
Author(s): Vasile Cirtoaje
Pages: 307--320
Existence Results for a Second Order Impulsive Neutral Functional Integrodierential Inclusions in Banach Spaces with Innite Delay
Author(s): V. Kavitha, M. Mallika Arjunan, C. Ravichandran
Pages: 321--333
\(H(.,.)-\eta\)-cocoercive operators and variational-like inclusions in Banach spaces
Author(s): Rais Ahmad, Mohammad Dilshad
Pages: 334--344
Sequentially injective and complete acts over a semigroup
Author(s): Gh. Moghaddasi
Pages: 345--349
Jensen type inequalities for twice dierentiable functions
Author(s): Abdallah El Frissi, Benharrat Belaïdi, Zinelaâbidine Lareuch
Pages: 350--356
On fuzzy order relations
Author(s): Ismat Beg
Pages: 357--378
Uniformly normal structure and uniformly generalized Lipschitzian semigroups
Author(s): Ahmed H. Soliman, Mohamed A. Barakat
Pages: 379--388
On convergence theorems for total asymptotically nonexpansive nonself-mappings in Banach spaces
Author(s): Esra Yolacan, Hukmi Kiziltunc
Pages: 389--402
Weak and strong convergence of an explicit iteration process for an asymptotically quasi-i-nonexpansive mapping in Banach spaces
Author(s): Yunus Purtas, Hukmi Kiziltunc
Pages: 403--411